Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Dry flaky skin on the heels. Need medication

Hello since an half year i got white little flakes come out of cuts on my heels i already been to the doctor and Dermatologic they say that my skin is just dry but i almost sure that its something else. if i stand in the sunlight you can see thousands of little flakes around me and it get you a stuffy nose and sneez and you need to cough if it get into your mouth i hope you can help me
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
This dryness of skin( xerosis) could be due to dry weather, use of harsh soaps, central air conditioners or warmers or due to pathological factors like psoriasis, eczema, thyroid disorders etc. You may follow these suggestions to keep skin well hydrated
1) use Luke warm water to bathe as hot water dries skin
2) use a mild soap like dove, cetaphil etc
3) apply a moisturiser immediately after bath and in evening. Use a lactic acid or urea based moisturiser.
4) to treat dry cracked heels- soak them in warm water twice in a day. Apply a steroid salicylic acid based ointment under occlusion for few days to help cracked heels heal. Once they heal make it a point to moisturise them daily with a urea or lactic acid based moisturiser or cream.

Hope that answers your query. Take care.
Answered: Wed, 30 Jan 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor